Alert archive / Texas / Wind Advisories in 2025
Wind Advisory 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 3, 2025, 1:37 PM CST for 46 counties in Texas. It took effect at Mar 3, 2025, 11:00 PM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2025, 1:37 PM CST (19:37 UTC)
- In effect from
- Mar 3, 2025, 11:00 PM CST
- Expired
- Mar 4, 2025, 9:00 PM CST
- In force
- 22 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
746 WWUS74 KFWD 031937 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 137 PM CST Mon Mar 3 2025 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040700- /O.NEW.KFWD.WI.Y.0002.250304T0500Z-250305T0300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of McKinney, Waxahachie, Calvert, Bowie, Corsicana, Edgewood, Sherman, Normangee, Canton, Dallas, Centerville, Plano, Groesbeck, Temple, Franklin, Athens, Wortham, Forney, Van, Goldthwaite, Fort Cavazos, Greenville, De Leon, Arlington, Stephenville, Copperas Cove, Hico, Killeen, Fort Worth, Graham, Wills Point, Frisco, Rockdale, Eastland, Olney, Gorman, Teague, Comanche, Oakwood, Nocona, Gatesville, Jewett, Denison, East Tawakoni, Allen, Lewisville, Buffalo, Grand Saline, Cisco, Oak Trail Shores, Denton, Heath, Rockwall, Decatur, Emory, Lampasas, Fairfield, Mexia, Carrollton, Cooper, Briar, Kaufman, Burleson, Ennis, Clifton, Meridian, Ranger, Point, Terrell, Palestine, Bridgeport, Dublin, Hearne, Gun Barrel City, Midlothian, Weatherford, Gainesville, Breckenridge, Valley Mills, Cameron, Hamilton, Flower Mound, Hillsboro, Bonham, Sulphur Springs, Granbury, Mineral Wells, Marlin, Paris, Commerce, Jacksboro, Glen Rose, Cleburne, and Waco 137 PM CST Mon Mar 3 2025 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 PM CST TUESDAY... * WHAT...West to southwest winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...All of North and Central Texas. * WHEN...From 11 PM this evening to 9 PM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Barnes
4 follow-up statements
791 WWUS74 KFWD 040721 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 121 AM CST Tue Mar 4 2025 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041800- /O.CON.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Cameron, Hico, Franklin, Wortham, Gun Barrel City, Nocona, Paris, Flower Mound, Kaufman, Bridgeport, Denton, Sulphur Springs, Terrell, Grand Saline, Heath, Point, Corsicana, Mineral Wells, Dallas, Decatur, Comanche, Gainesville, Sherman, Canton, Clifton, Fort Worth, Temple, East Tawakoni, Goldthwaite, Granbury, Cooper, Glen Rose, Gatesville, Allen, Frisco, Waxahachie, Normangee, Bonham, Palestine, Dublin, Marlin, Wills Point, Greenville, Hillsboro, Denison, Emory, Commerce, Weatherford, Van, Edgewood, Rockdale, Oakwood, Cleburne, Hamilton, Lampasas, Buffalo, Lewisville, Jacksboro, Cisco, Eastland, Olney, Centerville, McKinney, Teague, Meridian, Killeen, Breckenridge, Graham, Bowie, Jewett, Ennis, Arlington, Waco, Plano, Carrollton, Mexia, Copperas Cove, Fort Cavazos, Midlothian, Valley Mills, Stephenville, Athens, De Leon, Hearne, Forney, Calvert, Ranger, Rockwall, Groesbeck, Gorman, Burleson, Fairfield, Briar, and Oak Trail Shores 121 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West to southwest winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...All of North and Central Texas. * WHEN...Until 9 PM CST this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ 30
111 WWUS74 KFWD 041803 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1203 PM CST Tue Mar 4 2025 TXZ115>118-129>133-141>145-156-157-159-050100- /O.UPG.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/ /O.NEW.KFWD.HW.W.0001.250304T1803Z-250305T0100Z/ Stephens-Palo Pinto-Parker-Tarrant-Eastland-Erath-Hood-Somervell- Johnson-Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell- McLennan- Including the cities of Briar, Oak Trail Shores, De Leon, Waco, Burleson, Breckenridge, Comanche, Stephenville, Ranger, Glen Rose, Copperas Cove, Hamilton, Gatesville, Arlington, Meridian, Gorman, Weatherford, Lampasas, Cleburne, Hico, Goldthwaite, Dublin, Granbury, Valley Mills, Hillsboro, Cisco, Eastland, Fort Worth, Clifton, and Mineral Wells 1203 PM CST Tue Mar 4 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with an occasional gust approaching 60 mph. * WHERE...A portion of north central Texas. * WHEN...Until 7 PM CST this evening. * IMPACTS...Damaging winds will blow down trees and damage property. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ091>095-100>107-119>123-134-135-146>148-158-160>162-174-175- 050100- /O.CON.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis- Henderson-Navarro-Freestone-Anderson-Bell-Falls-Limestone-Leon- Milam-Robertson- Including the cities of Commerce, Jewett, Denison, Buffalo, Oakwood, Jacksboro, Rockwall, Edgewood, Wortham, Palestine, Olney, Allen, Frisco, Canton, Gainesville, Lewisville, Corsicana, Rockdale, Bridgeport, Dallas, Grand Saline, Van, Killeen, Temple, Marlin, Waxahachie, Emory, Normangee, Plano, Graham, Denton, Hearne, Calvert, Gun Barrel City, Wills Point, Centerville, Paris, Teague, Terrell, Flower Mound, Midlothian, Greenville, Franklin, Decatur, Kaufman, Fort Cavazos, Nocona, Cooper, Groesbeck, Ennis, Athens, Carrollton, McKinney, East Tawakoni, Heath, Cameron, Mexia, Forney, Sherman, Fairfield, Point, Bonham, Sulphur Springs, and Bowie 1203 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of north central, northeast, and south central Texas. * WHEN...Until 9 PM CST this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Dunn
644 WWUS74 KFWD 050104 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 704 PM CST Tue Mar 4 2025 TXZ115>118-129>133-141>145-156-157-159-050215- /O.EXP.KFWD.HW.W.0001.000000T0000Z-250305T0100Z/ Stephens-Palo Pinto-Parker-Tarrant-Eastland-Erath-Hood-Somervell- Johnson-Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell- McLennan- Including the cities of Gatesville, Goldthwaite, Valley Mills, Mineral Wells, Granbury, Arlington, Comanche, Clifton, Cisco, Dublin, Stephenville, Glen Rose, Breckenridge, Fort Worth, Waco, Eastland, De Leon, Copperas Cove, Briar, Burleson, Oak Trail Shores, Hillsboro, Weatherford, Gorman, Meridian, Lampasas, Cleburne, Hico, Hamilton, and Ranger 704 PM CST Tue Mar 4 2025 ...HIGH WIND WARNING HAS EXPIRED... The strongest wind speeds have come to an end, and winds will slowly decline through the rest of the evening. Therefore, the High Wind Warning has been allowed to expire. However, breezy northwest winds of 15-25 mph and gusts around 35 mph will continue into tomorrow. $$ TXZ091>095-100>107-119>123-134-135-146>148-158-160>162-174-175- 050300- /O.CON.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis- Henderson-Navarro-Freestone-Anderson-Bell-Falls-Limestone-Leon- Milam-Robertson- Including the cities of McKinney, Greenville, Paris, Graham, Carrollton, Grand Saline, East Tawakoni, Bonham, Commerce, Waxahachie, Gun Barrel City, Buffalo, Kaufman, Bridgeport, Dallas, Athens, Killeen, Centerville, Fairfield, Lewisville, Canton, Rockdale, Gainesville, Palestine, Flower Mound, Hearne, Calvert, Fort Cavazos, Normangee, Marlin, Sherman, Edgewood, Bowie, Jacksboro, Rockwall, Wortham, Plano, Decatur, Temple, Nocona, Frisco, Ennis, Cameron, Allen, Jewett, Oakwood, Franklin, Point, Sulphur Springs, Denison, Heath, Wills Point, Van, Denton, Cooper, Midlothian, Corsicana, Groesbeck, Mexia, Emory, Forney, Terrell, Olney, and Teague 704 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of north central, northeast, and south central Texas. * WHEN...Until 9 PM CST this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Stalley
569 WWUS74 KFWD 050251 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 851 PM CST Tue Mar 4 2025 TXZ091>095-100>107-119>123-134-135-146>148-158-160>162-174-175- 050400- /O.EXP.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis- Henderson-Navarro-Freestone-Anderson-Bell-Falls-Limestone-Leon- Milam-Robertson- Including the cities of McKinney, Greenville, Paris, Graham, Carrollton, Grand Saline, East Tawakoni, Bonham, Commerce, Waxahachie, Gun Barrel City, Buffalo, Kaufman, Bridgeport, Dallas, Athens, Killeen, Centerville, Fairfield, Lewisville, Canton, Rockdale, Gainesville, Palestine, Flower Mound, Hearne, Calvert, Fort Cavazos, Normangee, Marlin, Sherman, Edgewood, Bowie, Jacksboro, Rockwall, Wortham, Plano, Decatur, Temple, Nocona, Frisco, Ennis, Cameron, Allen, Jewett, Oakwood, Franklin, Point, Sulphur Springs, Denison, Heath, Wills Point, Van, Denton, Cooper, Midlothian, Corsicana, Groesbeck, Mexia, Emory, Forney, Terrell, Olney, and Teague 851 PM CST Tue Mar 4 2025 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... The strongest wind speeds have come to an end, and the wind advisory has been allowed to expire. However, breezy northwest winds of 15-25 mph and gusts around 35 mph will continue into tomorrow. $$ Stalley
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 3, 1:24 PM CST, 13 minutes earlier. Its key messages:
- Strong to severe storms capable of producing damaging winds and a few spin-up tornadoes are expected 3AM tonight through noon Tuesday morning. This will impact DFW during the morning rush hour on Tuesday.
- Gusty winds between midnight and 6 AM are possible ahead of tonight's storms, with gusts up to 50 mph possible. Similar winds are expected Tuesday afternoon behind the front.
- Elevated to critical fire weather conditions are expected along and west of the Interstate 35 corridor Tuesday afternoon.
Area forecast discussion, Mar 3, 1:24 PM CST, 13 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 124 PM CST Mon Mar 3 2025 ...New Short Term, Aviation... .KEY MESSAGES... - Strong to severe storms capable of producing damaging winds and a few spin-up tornadoes are expected 3AM tonight through noon Tuesday morning. This will impact DFW during the morning rush hour on Tuesday. - Gusty winds between midnight and 6 AM are possible ahead of tonight's storms, with gusts up to 50 mph possible. Similar winds are expected Tuesday afternoon behind the front. - Elevated to critical fire weather conditions are expected along and west of the Interstate 35 corridor Tuesday afternoon. && .SHORT TERM... /NEW/ /Monday Afternoon through Tuesday Afternoon/ ...This Afternoon and Evening... Conditions across the area this afternoon will be breezy and mostly cloudy. Winds will be out of the south-southeast at 10 to 20 mph. As the afternoon and evening progresses, with the approach of the primary disturbance from out west, a gradual uptick in showery activity is anticipated across much of north-central and northeast Texas. The edge of low-level cloud cover gives way to sunshine along a line from Abilene to Wichita Falls. It is here and just west of this line that there will be a brief window this afternoon/evening for a stray thunderstorm or two to develop. While capping remains robust across much of the area (as evident by the persistent low-level stratus), diurnal heating further west will be able to weaken this capping inversion over the course of the afternoon. At the surface, winds are weakly confluent, enhancing a weak moisture gradient along the edge of the low-level cloud deck. Aloft, some short-term guidance hints at a subtle low-amplitude trough embedded in southwesterly flow ejecting into the southern Plains this afternoon. Associated height falls and weak mid-level CAA will set the stage for a highly conditional, yet non-zero chance of a stray strong thunderstorm or two developing along this boundary currently stretching from Abilene to Wichita Falls. The primary limiting factor is the capping inversion, as dynamic forcing likely won't be enough to overcome convective inhibition. Nonetheless, there is an outside chance (10 to 15 percent) that just enough lift is achieved to initiate a thunderstorm or two during peak heating this afternoon. Should a storm go up, it would likely be between the 4PM and 8PM time frame west of US-281. Hail up to quarter size would be the primary concern should these storms develop. ...Tonight into Tuesday Morning... Tonight, the primary upper-level disturbance and associated vort max will eject out into the Great Plains. At the surface, persistent southerly winds at 15 to 25 mph will aid in the transport of dewpoints in the 60s into western and southern Oklahoma. In our area, dew points will most likely increase into the mid 60s by midnight tonight. In advance of the approaching Pacific cold front, a dry line will extend from the Texas Hill Country northward into western Oklahoma. This will be the primary focus for convective initiation during the overnight hours. There are two additional environmental factors that are coming together to promote widespread strong to severe thunderstorms tonight. First, substantial height falls and CAA aloft will help steepen lapse rates considerably. This co-located with the surface moisture to the east of the dryline will result in a narrow corridor extending from central Texas northward into central Oklahoma of 1000 to 1500 J/kg of CAPE. Some of the more aggressive CAMs depict isolated pockets of nearly 2000 J/kg. Furthermore, a very strong low-level jet is expected to develop over the area, with flow at 850 hPa likely somewhere between 60 and 70 knots. This will result in very strong low-level shear, with 0-1 km shear magnitudes 40 to 45 knots. Sometime around or just after midnight tonight, the Pacific cold front will overtake the dry line. The forcing for ascent along the front coupled with the warm sector environment discussed above will support rapid and widespread thunderstorm development from the Big Country northward into western Oklahoma. These storms are expected to quickly grow upscale, and a resultant line of strong to severe thunderstorms should move into our western forecast area by 3 AM. Given the strong forcing for ascent and modest instability ahead of this line, these storms are expected to persist through the morning hours and quickly push east, moving through the DFW metroplex sometime between 4 AM and 8 AM. The focus for severe potential will be along and north of the I-20 corridor, where line configuration will be more meridional and support a more balanced cold pool with the near-storm environment. The primary hazards with this portion of the line will be damaging wind gusts up to 70 mph and spin-up tornadoes. South of the I-20 corridor, CAMs generally support a line configuration that is more southwest to northeast. This orientation will be less favorable for persistent severe thunderstorms, though isolated wind gusts or a brief tornado will still be possible with any bowing segments that can locally reorient the squall line into a more favorable configuration. To further complicate the scenario, additional convection will develop ahead of this line as the morning progresses. This may ultimately help mitigate the strength of the main line as it moves east into eastern Texas by stabilizing the downstream environment. However, this initial activity, should updrafts be ingested into the main line, may locally enhance tornado potential, primarily along the I-35 corridor between the 5 and 8 am timeframe. Storms should move east into the Ark-La-Tex and out of our area by noon on Tuesday. It is also worth noting that there will be the potential for strong winds ahead of this line of storms. After midnight, scattered rain showers in the warm advection regime of this system will help mix down very strong winds just above the surface from the low-level jet. This will support periodic wind gusts up to 50 mph. ...Tuesday Afternoon and Evening... Very strong westerly winds are expected to develop on the back side of this storm system Tuesday afternoon and evening. Current guidance suggests sustained winds 30 to 35 mph with gusts up to 50 mph. Additionally, minimum relative humidities along and west of the I-35 corridor and south of I-20 will drop into the teens and lower 20s. This will result in very high to critical fire weather danger across the region. See the Fire Weather Discussion (FWF) for more details. Darrah && .LONG TERM... /Issued 313 AM CST Mon Mar 3 2025/ /Tuesday Night and Beyond/ A cooler, drier airmass will settle over North and Central Texas late Tuesday into Wednesday as northwest winds prevail behind our early Tuesday weather-making system. Expect low in the mid 30s to low 40s both Wednesday morning and Thursday morning and afternoon highs in the mid 50s to mid 60s Wednesday afternoon. Winds will shift back out of the south by early Thursday beneath mid/upper ridging causing temperatures to crawl back into the low 70s in Central Texas Thursday and eventually the 70s and low 80s region- wide Friday afternoon. Elevated fire weather conditions may materialize each afternoon through Friday, especially west of I-35 where breezy winds and afternoon RH below 25% are expected to overlap. There are signals in the medium-range guidance that another storm system will transit over the Plains in the late Friday-Saturday timeframe dropping a cold front into North Texas and increasing rain chances to start the weekend. Langfeld && .AVIATION... /NEW/ /18Z Monday through 00Z Wednesday/ A complex storm system will bring significant aviation impacts to the region tonight into tomorrow. A line of strong to severe thunderstorms will impact the I-35 corridor between 11Z and 14Z. There may be isolated instances of damaging wind gusts out of the southwest of 50 to 60 knots (24040G55KT), but coverage of these severe wind gusts don't look to be enough to put into the TAFs. Spin-up tornadoes will also be possible with this line of storms. Ceilings will improve quickly, likely rebounding to VFR within 2 hours of the leading line of storms. From 15Z Tuesday to 00Z Wednesday, winds will become almost due westerly and strengthen to 25 to 35 knots. Gusts of 40 to 45 knots will be possible, especially after 18Z. Darrah && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 73 61 71 44 61 / 30 100 60 0 0 Waco 76 63 73 46 64 / 20 90 60 0 0 Paris 66 57 68 41 56 / 10 80 100 0 0 Denton 72 57 71 39 59 / 30 100 50 0 0 McKinney 69 60 70 40 59 / 30 90 80 0 0 Dallas 72 62 71 44 61 / 30 90 70 0 0 Terrell 71 61 71 43 59 / 20 90 90 0 0 Corsicana 74 65 74 45 61 / 20 90 90 0 0 Temple 77 63 76 45 66 / 20 80 60 0 0 Mineral Wells 80 55 72 41 63 / 20 100 20 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday morning through Tuesday evening for TXZ129-130-141>143-156. &&
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:38 AM CST | Fire Weather Watch | FWD | Comanche, Eastland, Erath, Hamilton, Lampasas, Mills | 11 hr |
| Mar 3, 1:52 PM CST | Red Flag Warning | FWD | Bell, Coryell, Lampasas, Milam, Mills | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.